RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 4  


A multivariate Poisson theorem for the number of solutions close to given vectors of a system of random linear equations
V. A. Kopyttsev
3
Critical multitype branching processes in a random environment
E. E. D'yakonova
23
A multiple optimal stopping rule for sums of independent random variables
M. L. Nikolaev, G. Yu. Sofronov
42
The cycle structure of a random nonhomogeneous hypergraph on the subcritical stage of evolution
A. V. Shapovalov
52
Properties of the output sequence of a simplest 2-linear shift register over $\mathbf Z_{2^n}$
O. A. Kozlitin
70
On the intersection number of a graph
E. E. Marenich, N. S. Bol'shakova
97
Generalised Pascal pyramids and their reciprocals
A. A. Balagura, O. V. Kuz'min
108
On-line algorithms for packing rectangles into several strips
S. N. Zhuk
117
An enhanced algorithm to search for low-degree annihilators for a Zhegalkin polynomial
V. V. Baev
132
On identical transformations in commutative semigroups
D. M. Motin
139
The completion time of a program in the case of random failures
K. K. Klyuchnikov
150
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019